Article (Scientific journals)
Almost-Graded Central Extensions of Lax Operator Algebras
Schlichenmaier, Martin
2011In Banach Center Publications, 93, p. 129-144
Peer reviewed
 

Files


Full Text
schlich-dum.pdf
Author preprint (7.41 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2012-004
Author, co-author :
Schlichenmaier, Martin  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Almost-Graded Central Extensions of Lax Operator Algebras
Publication date :
2011
Journal title :
Banach Center Publications
ISSN :
1730-6299
Publisher :
Institute of Mathematics, Polish Academy of Sciences
Volume :
93
Pages :
129-144
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 11 November 2013

Statistics


Number of views
76 (4 by Unilu)
Number of downloads
152 (2 by Unilu)

Bibliography


Similar publications



Contact ORBilu